Jump to content
CrazyBoards.org

Recommended Posts

Guys gabapentin is my folly. I’m so addicted to this bed. When I abuse it brings on a powerful euphoria that is hard to describe. Almost like meth. 

 

Meth was my drug of choice. So you can see why I’m so addicted to this bed. 

 

I have no no withdrawals from the benzo now. I wake up with a little anxiety or if I have a nightmare it can trigger a panic attack but I don’t use benzos to relieve it. 

 

So so what do I do about this? I may just cold turkey with docs super vision so I’m ok in that area.

Share this post


Link to post
Share on other sites

You are on the max dose of gabapentin, 3600 mg/day, which is a pretty darn high dose. Gabapentin, as you may know, is an anticonvulsant, and anticonvulsants are not something to be stopped cold-turkey. If you do stop them in this manner, especially if they have been taken in high doses, you run the risk of withdrawal symptoms, including but not limited to seizures (including tonic-clonic or grand mal seizures). In my opinion, I think you definitely need to taper off the gabapentin under your pdoc's supervision if you wish to discontinue it.

  • Like 1

Share this post


Link to post
Share on other sites

Sorry I forgot all about that. The Cymbalta is making me forget all my pain. Like my bento withdrawal is practically gone. I feel high on this drug and able to do anything. 

 

Last yr when I was yanked off of three mg a day I had to grand mal seizures of klonopin. I took twenty two and day fifteen and that happened. I understand they that my choices could of cost me my life. I forgot all about that because Cymbalta has made me feel so confident in myself. 

 

I dont know know if in bipolar but I maybe having a adverse reaction to it. 

 

Either way way the gabapentin has to go. It's such a strong pull to abuse. Now that Cymbalta makes me feel like I'm high on gabapentin I may not need it anymore and just use the Cymbalta. 

 

If if this is how I'm supposed to feel I'm all for it.

Share this post


Link to post
Share on other sites

In feel like I'm on crack with Cymbalta. I'm going to have to ditch this drug. It's just way too potent.

Share this post


Link to post
Share on other sites
1 hour ago, Blahblah said:

You are on Cymbalta or Effexor?  I don't know if your signature is up to date..

like 4-6 days if i remember correctly, and its fixed it all.........

Share this post


Link to post
Share on other sites
33 minutes ago, sonicwhite said:

In feel like I'm on crack with Cymbalta. I'm going to have to ditch this drug. It's just way too potent.

You could discuss trying going down to 20 mg Cymbalta (lowest dose) if you don't want to abandon it yet. But if you are sure you want to abandon it, do you think you want to try another SNRI, a different kind of antidepressant, or stay away from antidepressants in general?

Share this post


Link to post
Share on other sites

How long have you been on the Cymbalta?

Share this post


Link to post
Share on other sites
On 2/5/2018 at 5:04 PM, sonicwhite said:

Seven days.

So a question then if you haven't been able to update your signature: what medications are you on now besides Cymbalta and gabapentin and what dosages?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×